# SDR DXTA200702641

- Difficulty date: December 1, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605170
- Aircraft time: 6,451 hours, 5,034 cycles
- Engine: Pwa PW545A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bottle
- Condition: Discharged
- Location: Mlg Aux Extend
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF THE LANDING GEAR WILL NOT RETRACT.   FOUND AUX GEAR BOTTLE HAD BEEN BLOWN AND NEVER RESET, RESET N2 BOTTLE SERVICED AND SAFTIED GEAR BLOWDOWN CONTROL VALVE, ACCOMPLISHED FULL HYDRAULICS SYSTEM BLEED. VERIFIED NO HYD CONTAMINATION IN N1 BOTTLE, IAW MM CHAP 32-30-00. OPERATIONAL AND LEAK CHECKS GOOD.
